# SDR VNAA202408070029

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Transcowl
- Part number: CN6242105
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE RH UPPER TRANSCOWL LATCH COAMING, FOUND THE UNDERLYING STRUCTURE TO BE CRACKED.  REPAIRED R/H UPPER TRANSCOWL FWD DISHING IAW MHIRJ REO 670-54-21-1647 REV. A DATED 2024-06-17.
